Browse "MA-Journal Papers(저널논문)" byIssue Date

Showing results 1 to 20 of 1764

1
Componentwise linearity of projective varieties with almost maximal degree

Cuong, Doan Trung; Kwak, Sijongresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.225, no.9, 2021-09

2
The number of zeros of certain combinations of the Eisenstein series for Gamma(+)(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.223, pp.101 - 131, 2021-06

3
Partly clustering solutions of nonlinear Schrodinger systems with mixed interactions

Byeon, Jaeyoungresearcher; Lee, Youngae; Moon, Sang-Hyuck, JOURNAL OF FUNCTIONAL ANALYSIS, v.280, no.12, 2021-06

4
Equitable partition of planar graphs

Kim, Ringi; Oum, Sang-ilresearcher; Zhang, Xin, DISCRETE MATHEMATICS, v.344, no.6, 2021-06

5
On the rational Turan exponents conjecture

Kang, Dong Yeap; Kim, Jaehoonresearcher; Liu, Hong, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.148, pp.149 - 172, 2021-05

6
Locally Conservative Immersed Finite Element Method for Elliptic Interface Problems

Jo, Gwanghyun; Kwak, Do Youngresearcher; Lee, Young-Ju, JOURNAL OF SCIENTIFIC COMPUTING, v.87, no.2, 2021-05

7
Uniqueness and stability of entropy shocks to the isentropic Euler system in a class of inviscid limits from a large family of Navier-Stokes systems

Kang, Moon-Jinresearcher; Vasseur, Alexis F., INVENTIONES MATHEMATICAE, v.224, no.1, pp.55 - 146, 2021-04

8
Vanishing cohomology on a double cover

Lee, Yongnamresearcher; Pirola, Gian Pietro, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.53, no.2, pp.370 - 379, 2021-04

9
Explicit Analytic Solution for the Plane Elastostatic Problem with a Rigid Inclusion of Arbitrary Shape Subject to Arbitrary Far-Field Loadings

Mattei, Ornella; Lim, Mikyoungresearcher, JOURNAL OF ELASTICITY, v.144, no.1, pp.81 - 105, 2021-04

10
Graphs of bounded depth-2 rank-brittleness

Kwon, O-joung; Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.96, no.3, pp.361 - 378, 2021-03

11
Shape prior metal artefact reduction algorithm for industrial 3D cone beam CT

Jeon, Soomin; Kim, Seongeun; Lee, Chang-Ockresearcher, NONDESTRUCTIVE TESTING AND EVALUATION, v.36, no.2, pp.176 - 194, 2021-03

12
HOMOLOGY SPHERES AND PROPERTY R

Kim, Min Hoon; Park, Junghwanresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.149, no.3, pp.1323 - 1328, 2021-03

13
Radon numbers and the fractional Helly theorem

Holmsen, Andreas F.researcher; Lee, Donggyu, Israel Journal of Mathematics, v.241, no.1, pp.433 - 447, 2021-03

14
On Siegel invariants of certain CM-fields

Koo, Ja Kyungresearcher; Robert, Gilles; Shin, Dong Hwa; Yoon, Dong Sung, Ramanujan Journal, v.54, no.2, pp.261 - 284, 2021-02

15
Combined unsupervised-supervised machine learning for phenotyping complex diseases with its application to obstructive sleep apnea

Ma, Eun-Yeol; Kim, Jeong-Whun; Lee, Youngmin; Cho, Sung-Woo; Kim, Heeyoungresearcher; Kim, Jae Kyoungresearcher, SCIENTIFIC REPORTS, v.11, no.1, 2021-02

16
L-2-type contraction for shocks of scalar viscous conservation laws with strictly convex flux

Kang, Moon-Jinresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.145, pp.1 - 43, 2021-01

17
Tangle-tree duality in abstract separation systems

Diestel, Reinhard; Oum, Sang-ilresearcher, ADVANCES IN MATHEMATICS, v.377, pp.107470, 2021-01

18
A Semi-Uniform Multigrid Algorithm for Solving Elliptic Interface Problems

Jo, Gwanghyun; Kwak, Do Youngresearcher, COMPUTATIONAL METHODS IN APPLIED MATHEMATICS, v.21, no.1, pp.127 - 143, 2021-01

19
Concordance to links with an unknotted component

Davis, Christopher W.; Park, JungHwanresearcher, Mathematical Proceedings of the Cambridge Philosophical Society, v.170, no.1, pp.155 - 160, 2021-01

20
Genus One Cobordisms Between Torus Knots

Feller, Peter; Park, JungHwanresearcher, International Mathematics Research Notices, v.2021, no.1, pp.521 - 548, 2021-01

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0